Journal of East China Normal University(Natural Sc ›› 2008, Vol. 2008 ›› Issue (1): 20-24.

• Article • Previous Articles     Next Articles

q-Differential operator identity and its applications(Chinese)

FANG Jian-ping1,2   

  1. 1. Department of Mathematics, East China Normal University, Shanghai 200062,China; 2. Department of Mathematics, Huaiyin Teachers College, Huaian Jiangsu 223300,China;
  • Received:2007-05-12 Revised:2007-07-02 Online:2008-01-25 Published:2008-01-25
  • Contact: FANG Jian-ping

Abstract: This paper generalized the q-exponential operator defined by Rogers. Then used the new operator to give a proof of Sears′ nonterminating q-series transformation formula. In addition, several extensions of AskeyRoy integral formula were given.

Key words: basic hypergeometric series, Sears′ transformation formula, q-differential operator, basic hypergeometric series, Sears′ transformation formula

CLC Number: